# SDR P5CA2018012900013

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,997 hours, 20,046 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN STATUS MESSAGE.  OPS TESTED, CLEARED OUT AND THE RESULT WAS NORMAL IAW AMM 21-58-00.
